# SDR ASAA1047937

- Difficulty date: May 8, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65C2584217
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FRONT IS DELAMINATED AT RUDDER STA 17.25.  CUT OUT DAMAGED AREA AND BONDED REPAIR.
